Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Computation of azimuthal waves and their stability in thermal convection in rotating spherical shells with application to the study of a double-Hopf bifurcation

Autor
Sanchez, J.; Garcia, F.; Net, M.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2013-03-22
Volum
87
Número
3
Pàgina inicial
1
Pàgina final
11
DOI
https://doi.org/10.1103/PhysRevE.87.033014 Obrir en finestra nova
Projecte finançador
Cálculo numérico de variedades invariantes en EDPS disipativas. Aplicaciones a la convección térmica
Repositori
http://hdl.handle.net/2117/19530 Obrir en finestra nova
URL
http://pre.aps.org/abstract/PRE/v87/i3/e033014 Obrir en finestra nova
Resum
A methodology to compute azimuthal waves, appearing in thermal convection of a pure fluid contained in a rotating spherical shell, and to study their stability is presented. It is based on continuation, Newton-Krylov, and Arnoldi methods. An application to the study of a double-Hopf bifurcation of the basic state is shown for Ekman and Prandtl numbers E=10-4 and =0.1, respectively, radius ratios n[0.32,0.35], Rayleigh numbers R[1.8105,6105], and nonslip and perfectly conducting boundary conditio...
Citació
Sanchez, J.; Garcia, F.; Net, M. Computation of azimuthal waves and their stability in thermal convection in rotating spherical shells with application to the study of a double-Hopf bifurcation. "Physical review E: statistical, nonlinear, and soft matter physics", 22 Març 2013, vol. 87, núm. 3, p. 1-11.
Paraules clau
Heat Convection, Eigenvalues And Eigenfunctions, Hopf Bifurcation, Ocean Currents
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants

Arxius